# SDR AWXA200601430

- Difficulty date: July 25, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 35,108 hours, 15,297 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Tube
- Part number: 2632214008
- Part serial: L660
- Condition: Damaged
- Location: Mlg Door
- Part time: 35,108 hours, 15,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND IMPACT DAMAGE ON OUTER CYLINDER LOWER EDGE OF NLG AT FWD AREA.  REMOVED AND REPLACED BUSHED TURNING TUBE ASSY IAW WESSIER DOWTY CMM 32-27-18.
